# SDR SB07016

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 654643489MC
- Part serial: 1782
- Condition: Out Of Rig
- Location: Lt Wing
- Part time: 20,293 hours, 13,684 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT FLT750 ON DESCENT INTO CLT FROM GCM, WHEN FLAPS WERE SELECTED TO 30 UNITS, THE AIRCRAFT ROLLS TO THE LEFT.  WINGS CAN BE KEPT LEVEL WITH 3 DEGREES OF RIGHT AILERON.  FUEL WAS BALANCED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE CABLE DRUM CLUTCH SLIPPED IN THE LEFT INBOARD MIDFLAP DUE TO THE AFT FLAP BINDING.  RESET CLUTCH.  FOUND DEADWEIGHT ROLLERS ON AFT FLAP NOT RIGGED CORRECTLY.  ADJUSTED AFT FLAP PER MM 27-51-11-404.  FLAPS TEST GOOD.
